arrow
Volume 3, Number 2
Previous Issue Next Issue

Na Song, Wai-Ki Ching, Tak-Kuen Siu & Cedric Ka-Fai Yiu

10.4208/eajam.070313.220413a

East Asian J. Appl. Math., 3 (2013), pp. 81-92.

Preview Full PDF 3234 29577 Abstract

T. V. S. Sekhar & B. Hema Sundar Raju

10.4208/eajam.150313.020513a

East Asian J. Appl. Math., 3 (2013), pp. 93-106.

Preview Full PDF 2918 29569 Abstract

D. Tarwidi & S.R. Pudjaprasetya

10.4208/eajam.030513.200513a

East Asian J. Appl. Math., 3 (2013), pp. 107-119.

Preview Full PDF 2625 30695 Abstract

Jan Brandts & Ricardo R. da Silva

10.4208/eajam.070213.280513a

East Asian J. Appl. Math., 3 (2013), pp. 120-137.

Preview Full PDF 2610 28604 Abstract

Y. Tang & Y. Hua

10.4208/eajam.240313.280513a

East Asian J. Appl. Math., 3 (2013), pp. 138-153.

Preview Full PDF 2590 28674 Abstract

Yinnian He & Xinlong Feng

10.4208/eajam.030513.200513a

East Asian J. Appl. Math., 3 (2013), pp. 154-170.

Preview Full PDF 2610 29583 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard